# SDR SB04163

- Difficulty date: December 9, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N781AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - MAINTENANCE REPORTED THE RIGHT EMERGENCY EXIT HATCH LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE CHARGER ASSEMBLY AND THE BATTERY PACK AT STA 598R.  OPERATIONAL CHECK GOOD.
